What happens if you take more phentermine than prescribed?

Overdose symptoms may include confusion, panic, hallucinations, extreme restlessness, nausea, vomiting, diarrhea, stomach cramps, feeling tired or depressed, an irregular heartbeat, a weak pulse, seizures, or slow breathing (breathing may stop). Taking more than the prescribed dose increases the chance of an overdose. People may react unexpectedly when they don't take the medication as prescribed. Drinking alcohol-containing beverages may increase the risk of phentermine side effects.

These side effects may include dizziness, feeling nervous and excited, headache, hard stools or diarrhea, dry mouth, and lack of ability to sleep. They can also include a decrease in interest in sex or a change in the ability to have sex. If you take too much phentermine, call your healthcare provider or local Poison Control Center, or seek emergency medical attention right away. While there are no specific dietary interactions with phentermine, you should avoid drinking large amounts of caffeine-containing beverages (coffee, tea, cola) or eating large amounts of chocolate while you are taking phentermine, as caffeine may increase the side effects of this medication.

Taking phentermine at night can cause insomnia (difficulty falling asleep or staying asleep), so phentermine should be taken in the morning.

Colton Patchin
Colton Patchin

Amateur internet lover. Subtly charming internet junkie. Award-winning internet trailblazer. Total beer aficionado. Total twitter nerd.